Couldn't find what you looking for?

TRY OUR SEARCH!

i recently stopped talking my birth control pill about a month ago after i got my last period, and have been having sex regularily, im about 7 days late, my nipples are soo sore, i had a bad cramp in lower right abdomen for about a half hour with watery clear vaginal discharge and have been eating alot more also cloudy urine, nauseous when i think about certain foods and after i eat anything(mild nausea) insomnia(but thats nothing new for me)
... possibly pregnant??

Loading...

I'm no expert at all, but I'd recommend you take a pregnancy test.

Did you wait one full cycle/one month before intercourse without a backup contraceptive? I was told by more than one doctor at different times in my life that hormonal/oral contraceptives are not to be relied upon solely until a full month/cycle has passed.
Reply

Loading...

Hi KT1086, 

When you stop taking birth control pill after a while, it’s not unusual that you experience changes in your first period after that, and from what I understood, this is your first period that is supposed to come after you stopped taking the pill. Your body has to get back to functioning without the birth control pill and this might cause delayed or changed period.

Still, since your period is late and you have reasons to think that this is some chance for you to be pregnant, you should take the home pregnancy test and see what it says, even though I still think that it’s far more likely that late period and symptoms such as breast tenderness are caused by you stopping the pill.

Reply

Loading...